| Catalog Number |
01.26.2244MHC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 october 2023.Lot 2206939: (b)(4) items manufactured and released on 11-may-2022.Expiration date: 2027-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Other devices involved: liner: mpact 01.32.3641cf dm converter tin coated d/dmb (k211891) lot 2110381: (b)(4) items manufactured and released on 06-dec-2021.Expiration date: 2026-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Ball heads: cocr 01.25.124 cocr ball head 12/14 ø 22 size s -2,5 (k080885) lot 1901497: (b)(4) items manufactured and released on 18-jun-2019.Expiration date: 2024-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the head from the liner that the patient sustained while dancing.The surgeon revised the head and liner and the surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.